# SDR KCSA202107301085

- Difficulty date: July 30, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 94,369 hours, 16,161 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELEVATOR INBOARD ACTUATOR UPPER HINGE INBOARD SUPPORT BRACKETS HAS EVIDENCE OF CORROSION
